# SDR DALA2023040502628

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 HIDDEN CORROSION FOUND AFTER SPLICE REMOVAL ADJACENT TO S-29L, STA. 1460 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: CORROSION LEVEL 2 ; STRINGER -29L, STA. 1460 AT AFT CARGO COMPARTMENT. WAS REPAIRED PER B-757-200 53-00- 03-2R PROCEDURE 1 REPAIR 1. (2699615)
